Quadrature formulas for Fourier coefficients

Borislav Bojanov, Guergana Petrova

Research output: Contribution to journalArticlepeer-review

14 Scopus citations


We consider quadrature formulas of high degree of precision for the computation of the Fourier coefficients in expansions of functions with respect to a system of orthogonal polynomials. In particular, we show the uniqueness of a multiple node formula for the Fourier-Tchebycheff coefficients given by Micchelli and Sharma and construct new Gaussian formulas for the Fourier coefficients of a function, based on the values of the function and its derivatives. © 2009 Elsevier B.V. All rights reserved.
Original languageEnglish (US)
Pages (from-to)378-391
Number of pages14
JournalJournal of Computational and Applied Mathematics
Issue number1
StatePublished - Sep 2009
Externally publishedYes


Dive into the research topics of 'Quadrature formulas for Fourier coefficients'. Together they form a unique fingerprint.

Cite this